Nonlinear Differential Equations,
Electron. J. Diff. Eqns., Conf. 05, 2000, pp. 285-298.

Long-time asymptotics for the damped Boussinesq equation in a disk

Vladimir Varlamov

For the damped Boussinesq equation the first initial-boundary value problem is considered in a unit disk. Its strong solution is constructed in the form of a series in the small parameter present in the initial conditions. The global-in-time solvability follows from the construction. The first-order long-time asymptotics is calculated with the uniform in space estimate of the remainder.

Published October 25, 2000.
Math Subject Classifications: 35K55, 35B40.
Key Words: damped Boussinesq equation, boundary-value problem, long-time asymptotics.

Show me the PDF file (153K), TEX file, and other files for this article.

Vladimir Varlamov
Department of Mathematics
The University of Texas at Austin
Austin, TX 78712-1082 , USA

Return to the EJDE web page